SpineUniverse Community Advice
Get help and share your story with others who know what you're going through.
Please register or log in to join the discussions!

Pain spread after epidural injection

Started by Broken_brad on 08/05/2018 7:46am

I've been diagnosed with ankylosing spondylitis , arthritis, degenerative disc disease resulting in mild spinal stenosis. The arthritis is bad in the facet joints and my pain specialist is always pushing for injections, I swear that's how they make their money. Anyway my pain is very severe in my lower spine and SI joint areas but never really hurt to bad in my legs. I finally let him do a spinal injection on the right and left facet joints on the l3. The left side felt like they normally do a lot of pressure and quite a bit of pain as the meds being injected, but then on the right side something went wrong and it felt like my entire right leg was being electrocuted like when u hit ur funny bone but on a massive scale, he injected no medication on the right side and now I'm in so much pain it's unbelievable. I cannot even put my shoes on because the bending or drive because of the extending my leg while sitting. He denys anything went wrong but when I try to stand and sit now I get burning hot stabbing pains in my buttok thigh and lower back, like something in there is shredding Everytime I move. It's been 5 months and now it's going down my right leg just now starting to affect my calf. I was told pinched and damaged nerves heal on their own but mine only seems to be getting worse by the day and Drs don't seem to care to listen. I have 5 mins to try to explain what's going on while he types his visit report at the same time so its in one ear and out the other. I pray nobody has been thru this but if so any advice would be greatly appreciated. Thank you

Best Responses
There are no responses to this discussion.
Do you find this discussion helpful?
0
×
SHOW MAIN MENU
SHOW SUB MENU
Cancel
Delete